Ask a doctor

Rash Under Breast After Lift 4 Weeks Post Op? (photo)

I had a lift 4 weeks ago been using cornstarch. Have tried benadryl, neosporin, what will help can't wear bra hurts so bad.

Doctor Answers (5)

Topical antibiotics can cause a rash after breast augmentation.

+1

Topical antibiotics don't really have a role in uncomplicated breast surgery. The rash pictured in the photograph has many potential causes but is probably due to the use of topical antibiotics. You need to check in with your plastic surgeon.

Web reference: http://www.zubowicz.com/subpag,13-atlanta-breast-augmentation.htm

Atlanta Plastic Surgeon
4.5 out of 5 stars 6 reviews

Rash Under Breast After Lift 4 Weeks Post Op? (photo)

+1

Seek in person evaluation with dermatologist for a steroidal cream and light therapy (red spectrum) .

Miami Plastic Surgeon
4.5 out of 5 stars 55 reviews

Rash after a breast lift

+1

Stop using topical agents as you could have a contact dermatitis.   Keep it clean and dry.   See your surgeon if it worsens or persists for a more formal evaluation.

Redding Plastic Surgeon
4.5 out of 5 stars 15 reviews

Rash under breast following a reduction

+1

The possible causes of your rash and redness include a contact dermatitis, infection or just masceration of the tissue due to wetness.  To be able to differentiate the problem you need to be evaluated by your physician.  If it is getting worse then get seen as soon as possible.  

Atlanta Plastic Surgeon
5.0 out of 5 stars 7 reviews

Rash Under Breast After Lift 4 Weeks Post Op

+1

Since there are a number of suspects now, perhaps stopping the medications would be bests, and using a non-stick gauze alone for several days. 

Best would be to discuss this with your surgeon who knows you and has followed your recovery. All the best. 

Seattle Plastic Surgeon
4.5 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...